# SDR DHL2007784515

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 970, STR 29L-28L HAS FRAME FLANGE CRACKED OUT WITH CORROSION.  CUT OUT DAMAGED SHEAR TIE AT BS 970, BETWEEN STR  28L-29L IAW B727 SRM 53-10-4, FIG 13.  FABRICATED SHEAR TIE REPAIR MATERIAL USED 7075T6 .071” DIM 6.50” BY 7 IAW B727 SRM 53-10-2, FIG 5 AND 53-10-4, FIG 13.  TREATED, PRIMED AND INSTALLED SHEAR TIE IAW B727 SRM 51-10-2 AND 51-30-2.
